# SDR CA150324013

- Difficulty date: March 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O WINDSHEILD IS CRACKED. THE CRACKS ARE ON THE OUTTER PANE.
